# SDR QXEA2013021900418

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL 624AT MATING SURFACE.  REMOVED CORROSION FROM PANEL 624AT IAW SRM 57-20-35-02-02, REV 12.   MINIMUM REMAINING ON PAD IS .115 IS WITHIN LIMITS IAW SRM 57-20-35-02-02, REV 12.   CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT1, REV 7.  PRIOR TO BLENDING CORROSION OUTER SEAL WAS REMOVED IAW SRM REV 12 57-20-35-02-02.  ALODINED REWORK AREAS AND INSTALLED NEW OUTER SEAL AND RE-IDENTIFIED IAW SRM REV 12 57-20-35-02-02.  PRIMERED BARE METAL AREAS IAW SRM 51-25-10-0201,  REV 12.
